\(L_p\)-\(L_q\) maximal regularity and viscous incompressible flows with free surface. (English) Zbl 1188.35139

Summary: We prove the \(L_p\)-\(L_q\) maximal regularity of solutions to the Neumann problem for the Stokes equations with non-homogeneous boundary condition and divergence condition in a bounded domain. As an application, we consider a free boundary problem for the Navier-Stokes equation. We prove a locally in time unique existence of solutions to this problem for any initial data and a globally in time unique existence of solutions to this problem for some small initial data.


35Q30 Navier-Stokes equations
35B65 Smoothness and regularity of solutions to PDEs
76D05 Navier-Stokes equations for incompressible viscous fluids
76D03 Existence, uniqueness, and regularity theory for incompressible viscous fluids
35R35 Free boundary problems for PDEs
Full Text: DOI


[1] R. Denk, M. Hieber and J. Prüss, \(\mathcal{R}\)-boundedness, Fourier multipliers and problems of elliptic and parabolic type, Mem. Amer. Math. Soc. 166 (2003), no. 788. · Zbl 1274.35002 · doi:10.1090/memo/0788
[2] G. Grubb and V.A. Solonnikov, Boundary value problems for the nonstationary Navier-Stokes equations treated by pseudo-differential method, Math. Scand. 69 (1991), no. 2, 217-290 (1992). · Zbl 0766.35034
[3] Y. Shibata and S. Shimizu, On a resolvent estimate for the Stokes system with Neumann boundary condition, Differential Integral Equations, 16 (2003), no. 4, 385-426. · Zbl 1054.35056
[4] V.A. Solonnikov, On the transient motion of an isolated volume of viscous incompressible fluid, Izv. Akad. Nauk SSSR ser. Math 51 (1987), no. 5, 1065-1087, 1118; translation in math. USSR-Izv. 31 (1988), no. 2, 381-405.
[5] L. Weis, Operator-valued Fourier multiplier theorems and maximal \(L_p\)-regularity, Math. Ann., 319 (2001), no. 4, 735-758. · Zbl 0989.47025 · doi:10.1007/PL00004457
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.